# SDR F3LA2023072400101

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07387
- Aircraft time: 21,385 hours, 9,248 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D0003100300000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY REFERENCE LP394667 ITEM1: THIS IS AN SDR REPORTABLE EVENT. DURING DESCENT RECEIVED HYD G ENG 1 PUMP LO PR. CORRECTIVE ACTION: REPLACED GREEN HYD PSI LINE ELBOW P/N D0003100300000 AND PRESSURE PIPE IN #1 ENG. PYLON. SERVICED AND OPS CHECKED ENG #1 GREEN HYD. SYST.- GOOD REF AMM 29-11-49-400-814-A TW S/N F9T10236C DUE 10/23/END//
